The gabapentin taper of decreasing 100 mg per day seems rather fast.
Have you spoken to the prescribing physician about your desire to taper your daughter off of gabapentin? I'd hope s/he would prefer to give you a safe tapering schedule than getting locked into a disagreement with you on this topic. It doesn't hurt to ask for a doctor's input on tapering off the gabapentin.
Ultimately, you can still do things the way you want to do them.
It's possible the gabapentin is offering your daughter some relief, albeit not enough relief. It's difficult to know what symptoms she may feel as she is withdrawn off of the med. Additional signs/symptoms may surface as the taper continues. I'd take this withdrawal/decrease more slowly and note any changes she reports/exhibits.
As I read your posts, the cause of your daughter's discomfort seems more neurological than orthopedic.
It's important any possible neuromuscular/movement disorder be investigated. This is done through testing done by a neurophysiologist.
I had linked in information for you in a prior post.
An integrative approach can be taken to treating neuromuscular conditions.
These are often genetic in origin, although not always.
If genetic, epigenetics may potentially be explored, as well.
I like the functional medicine approach and I hope a functional medicine physician can help to sort this out. I still encourage a full work-up in a neurophysiology lab. I hope the neurologist will order these tests for your daughter, sooner rather than later.
I hope a functional medicine doctor can help your daughter with comfort, asap.
You might also get some assistance from reading up on magnesium here. There is a lot of information on magnesium and more. The search engine on this site will lead you to a lot of information.
You and your daughter are in my thoughts and prayers.